# SDR ASAA2016052516851

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,198 hours, 10,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BOTH FMCS DUMPED ALL INFORMATION, FMC PROMPT DISAPPEARED FOR A FEW SECONDS AND THEN CAME BACK.  ACFT GROUNDED.  ACCOMPLISHED LT AND RT FMC BITE, REF FIM 34-61-00-810-801, NO FAULTS FOUND.  ACCOMPLISHED LT AND RT FMCS SYS TEST REF AMM 34-61-00. SYS CHECKS NORMAL.
